Aug 11, 2011
Dear Dr. Young, I have just copied my previous question and your reply for me. Thank you so much for your prompt response. I am living in Vietnam, so there is not much choices of medicine. I would like to ask, if there are better treatment and more choices of medicines without rashes and allergies in Thailand, Singapore or somewhere near Vietnam, you can recommend me. I can go there for my treatment,or for buying the new medicines. Because I'm currently relying so much on my care provider and I don't know which one is good for me and which one can cause my allergies. The rashes become a night mare for me every time I start the medicine. Thank you again for your advice. Best regards, Rash, allergies Jul 29, 2011 Hello doctor,My CD4 now is 285, I started the first ARV one month ago, My combination is: 3TC+AZT and Efevirenz. But I had rash, so my care provider had to stop my treatment because the rash was too much for me. I just started my treatment again with a new replacement. My Formula now is 3TC+AZT and Alluvia, but also, after 8days drinking, I still have rash. I wonder, is there any people like me? Is there any other options for me without rash? Or, I have no other way? Thank you so much for your reply. Response from Dr. Young
Hello and thank you for your post.
Sorry to hear that you've had difficulty in starting your treatments. While it was reasonable to assume that the efavirenz was the cause of your rash, since both of your regimens contained 3TC and AZT, it's entirely possible that your rash was the consequence of one of these two medications.
Yes, there are people (though uncommon) who experience rash to their medications, and a thoughtful strategy that substitutes one medication for another can help identify and eliminate the offending med.
So, depending on which country you live in and what medications are available, your doctors should be able to construct a medication regimen while working around the drug allergy (or rash).
Be well, BY
| Response from Dr. Young
Hello and thank you for your follow up note.
There are certainly high-quality HIV care centers in Thailand and Singapore, though I'm not personally aware of the specifics regarding access to care for foreign citizens.
I'll ask our readers to comment if they have any experiences in either of these two countries.
As for your rashes, I still believe that a thoughtful and monitored next regimen can produce the well-tolerated results that you deserve.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Should I Get Test For AIDS
- Can You Get HIV From Blowjob From A Prostitute?
- Odds Of Infection Blowjob From A Prostitute
- Dark Bumps After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.